Anti-Homomorphism in Q-Fuzzy Subgroups and Normal Subgroups
DOI:
https://doi.org/10.23755/rm.v46i0.1071Keywords:
Fuzzy, subgroup, Q-fuzzy, anti-homomorphism, fuzzy abelian, fuzzy normal subgroupAbstract
Many researchers have explored the fuzzy set extensively. We propose the notion of anti-homomorphism in Q is fuzzy subgroups and normal subgroups. It is establish some findings in this study article and build the theory of anti-homomorphism in Q-fuzzy subgroups, normal subgroups. It is also extend results on Q-fuzzy abelian sub-group and Q-fuzzy normal subgroup.References
R. Biswas. Fuzzy subgroups and anti fuzzy subgroups. Fuzzy sets and Systems,35(1):121–124, 1990.
F. Choudhury, A. Chakraborty, and S. Khare. A note on fuzzy subgroups and fuzzy homomorphism. J. Math. Anal. Appl, 131(2):537–553, 1988.
N. Palaniappan and R. Muthuraj. Anti fuzzy group and lower level subgroups. Antartica J.Math, 1(1):71–76, 2004.
A. Rosenfeld. fuzzy groups. J. math. Anal.Appl., 35(3):512–517, 1971.
A. Sheik Abdullah and K. Jeyaraman. Anti- homomorphism in fuzzy subgroups.
International Journal of Computer Applications, 12(8):0975–8887, 2010.
A. Solairaju and R. Nagarajan. A new structure and construction of q-fuzzygroups. Advances in Fuzzy Mathematics, 4(1):23–29, 2009.
L. Zadeh. Fuzzy setl. Information and Control, 8(3):338–353, 1965
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.